# SDR DL757010339

- Difficulty date: February 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 38,064 hours, 18,759 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Component: Hose/Hyd Line, 000AE906D05
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO MCO WITH GEAR DOOR LIGHT AND EICAS MSG WITH GEAR RETRACTED OR EXTENDED.  FOUND HYD LINE LEAKING RT GEAR TRUCK POSITION LINE AT TOP OF RT GEAR FLEX LINE.  PER MM 20-10-09 INSTALLED TEMP HYD LINE LEAK AND OPN CKS NORMAL.  FWD TEMP LINE TO MCO.  RESTRICTED FOR 350 FLT HRS.
